My period came on 31 July. I took Yasmin on the 2nd Aug. My period hasn't stopped. It still bleeds even though not a lot. Is it normal??
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it normal to get delayed periods after stopping contraceptive pills?
1 answer • 29 Jan 2013
I have recently started taking the anticonceptive pill Yasmin (ten days ago) as recommended, take the first pill the first day of your period. ...
1 answer • 1 Jul 2013
I am using yasmin for 2 years now, and the last 2 months my period started while I still had to take 2 or 4 pills. is that normal?
1 answer • 28 Mar 2014
This is the first time i took Yasmin, and i took the first one on my first day of my period. Since then my period has continued for 8 days now. Is ...
1 answer • 29 Jun 2014
... having my second period in a month. Is this normal?
1 answer • 25 Aug 2014